# SDR PCAA9700637

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS ON LEFT SIDE OF CENTER AISLE INOPERATIVE.  FOUDN TWO FUSES BAD IN AFT BATTERY PACK.  REMOVED AND REPLACED FUSES.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
